# SDR YENA201907080395

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 19,807 hours, 3,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 619, BOS-SAN. MILD CABIN ODOR DURING DESCENT ( PACK-SINGLE - (N703 AND UP)(SPEEDBRAKES OK) ); COMPLIED WITH INFO NOTICE 2017-T015E SECT B. SECURED #1 PACK FCV CLOSED IAW AMM 21-51-00. APPLIED MEL 21-52-01C CAT C ON MDDR, MX4 UPDATED PLAC INSTALLED, MCC BOB. RE-ACTIVATED PACK#1 AFTER PACK ECS DE-CON. OPS CK NORMAL PER AMM 21-52-00. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
